# SDR ABXA010718

- Difficulty date: February 6, 2002
- Submitted: February 14, 2002
- Operation: Air carrier
- Aircraft: N979AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47492
- Aircraft time: 59,900 hours, 71,533 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Bulkhead
- Part number: 99193014
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE BULKHEAD CRACKED AT LOWER FASTENER ON INBOARD SIDE OF NR 2 SLAT TRACK.  REPAIRED AREA IAW DC-9 REA D957-43261.
